# SDR HEEA0014172

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27702
- Make and model: Bell 206L-1
- Aircraft serial: 45300
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 069102100
- Condition: Failed
- Location: Cockpit
- Component: KY195B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER UNREADABLE WHEN TRANSMITTING. FOUND NO MODULATION AND UNIT DRAWING 4-5 AMPS OF CURRENT WHEN VOLUME WAS TURNED UP.  REPLACED TRANSMIT BRACKET AND T702 TRANSFORMER.  REPAIRED BOTH PROBLEMS.  ADJUSTED C/N SQUELCH, SIDETONE AND MODULATION.  FOUND GUIDE PIN ON REAR CONNECTOR BROKEN.
